| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2010, no. 53-56


D. Chopra, S.M. Lee, H.H. Su
      On edge-balance index sets of wheels
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2605-2620.

K. Hamai, S. Owa
      Coefficient estimates of functions in the class concerning with spirallike functions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2621-2630.

Bo Chen
      \sigma−connectivity in L-topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2631-2639.

A. D. Jauhari, P. Sinha
      On inclusion relation of absolute summability
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2641-2646.

Lin Jin
      Application of the homotopy perturbation method to Cauchy problems
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2647-2653.

Shulin Liu, Zhenji Tian
      The localization of strictly \pi-regular semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2655-2661.

Xuemin Ling, Luoshan Xu
      Conditions for BR_0-algebras to be Boolean algebras
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2663-2671.

H. K. Nigam, A, Sharma
      On approximation of conjugate of a function belonging to LIP(\xi(t), r) class by product summability means of conjugate series of Fourier series
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2673-2683.

P. Vyas, A. Rai
      Radiative flow with variable thermal conductivity over a non-isothermal stretching sheet in a porous medium
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2685-2698.

S. Manro, H. Bouharjera, S. Singh
      A common fixed point theorem in intuitionistic fuzzy metric space by using sub-compatible maps
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2699-2707.

B. Basavanagoud, S. M. Hosamani
      The middle dominating graph of a graph
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2709-2715.

A. Sheikabdullah, K. Jeyaraman
      Anti–homomorphisms in fuzzy ideals of rings
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2717-2721.

G. Suresh Singh, K. Manilal
      Some generalities on power graphs and strong power graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2723-2730.

Dang Quang A
      Numerical solution of an initial boundary value problem for a differential inequality
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2731-2743.

Beena Koshy, Germina K.A.
      Complementary distance pattern uniform graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2745-2751.

Yanyan Liu
      n-X-projective modules, n-X-injective modules, cotorsion theories
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2753-2762.

J. S. Manhas
      Compact weighted composition operators on nonlocally convex weighted spaces of continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2763-2772.

M. Yaghobifar, N. M. A. Nik Long, Z. K. Eshkuvatov
      Analytical solutions of characteristic singular integral equations in the class of rational functions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2773-2779.

S. Jahedi, M. J. Mehdipour, R. Rafizadeh
      An approximation model of continuous functions
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2781-2786.

S. K. Raizada, M. Kumar
      A note on some bilateral generating integrals
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2787-2791.

D. Senthilkumar, K. Thirugnanasambandam, R. Mohanraj
      M-paranormal and * paranormal composition operators on weighted Hardy space
      Int. Journal of Contemp. Math. Sciences, Vol. 5, 2010, no. 53-56, 2793-2799.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |